# SDR SWAA201805161642

- Difficulty date: March 6, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1509100688
- Condition: Corroded
- Location: Bs 797 -817
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK CORRODED BETWEEN BS 797 & 817, RBL 14.   R & R THE CARGO TRACK IAW SRM.
